maggiedelena asked 3 years ago

Does anyone know why depakote causes dizziness? All I’ve been able to find online so far is that “it’s not uncommon for new medications to cause dizziness.” But I’d like to know why.
 
Also, did anyone have dizziness in the beginning that abated, and if so, how long did it take? At first I only had it in the morning and evening, but now I lurch around like a drunk.  

2 Answers
obvious answered 3 years ago

Re: dizziness
My Depakote dizziness lasted about 3 or 4 weeks.  After that, I felt completely normal.

StacyC answered 3 years ago

Re: dizziness
They dont know exactly how medications work.  Plus, medications that mess with brain chemistry can mess us up in ways that we would never guess.
 
I havent had dizziness episodes with Depakote, but I did with geodon and ativan.

maggiedelena asked 3 years ago

Does anyone know why depakote causes dizziness? All I’ve been able to find online so far is that “it’s not uncommon for new medications to cause dizziness.” But I’d like to know why.
 
Also, did anyone have dizziness in the beginning that abated, and if so, how long did it take? At first I only had it in the morning and evening, but now I lurch around like a drunk.  

2 Answers
obvious answered 3 years ago

Re: dizziness
My Depakote dizziness lasted about 3 or 4 weeks.  After that, I felt completely normal.

StacyC answered 3 years ago

Re: dizziness
They dont know exactly how medications work.  Plus, medications that mess with brain chemistry can mess us up in ways that we would never guess.
 
I havent had dizziness episodes with Depakote, but I did with geodon and ativan.